International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 112 | Views: 250

Research Paper | Mathematics | Tunisia | Volume 3 Issue 9, September 2014


An Elementary Proof of Catalan-Mihailescu and Fermat-Wiles Theorems and Generalization to Beal Conjecture

Jamel Ghanouchi [6]


Abstract: In this paper, an elementary proof of both Catalan and Fermat theorems and generalization to Beal conjecture is proposed.


Keywords: Catalan, Fermat, Beal, Proof


Edition: Volume 3 Issue 9, September 2014,


Pages: 8 - 11


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top